Symptoms of delusion: the effects of discontinuation of low-dose venlafaxine
Version of Record online: 1 JUL 2009
© 2009 John Wiley & Sons A/S
Acta Psychiatrica Scandinavica
Volume 120, Issue 4, pages 329–331, October 2009
How to Cite
Koga, M., Kodaka, F., Miyata, H. and Nakayama, K. (2009), Symptoms of delusion: the effects of discontinuation of low-dose venlafaxine. Acta Psychiatrica Scandinavica, 120: 329–331. doi: 10.1111/j.1600-0447.2009.01433.x
- Issue online: 10 SEP 2009
- Version of Record online: 1 JUL 2009
- Accepted for publication June 3, 2009
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.